MathSciNet Relay Station
MathSciNet bibliographic data
MR787436 45D05
Grimmer, R.; Prüss, J. On linear Volterra equations in Banach spaces. Hyperbolic partial differential equations, II. Comput. Math. Appl. 11 (1985), no. 1-3, 189–205.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement